RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 44, Number 11  


Academician Valentin Vasil'evich Voevodin (on the occasion of his seventieth birthday)
M. K. Kerimov
1923
Limit representation of weighted pseudoinverse matrixes with singular weights and the regularization problems
E. F. Galba, V. S. Deineka, I. V. Sergienko
1928
On complex matrices, which are orthogonally equivalent to diagonal matrices
Kh. D. Ikramov
1947
Solving systems of linear homogeneous two-sided matrix equations with two unknowns
B. Z. Shavarovskii
1950
On the harmonic analysis of functions of a real variable on a sphere
A. V. Frolov, V. I. Tsvetkov
1964
Approximation of an equilibrium problem with respect to the argument
F. P. Vasil'ev, A. S. Stukalov
1972
An inverse problem for a parabolic variational inequality
A. M. Kadiev, V. I. Maksimov
1983
An optimal control problem with the control in the coefficient multiplying the highest derivative of the equation of the vibrations of a rod
G. F. Kuliev
1993
A regularized gradient dual method for the inverse problem of a final observation for a parabolic equation
M. I. Sumin
2001
On the theoretical explanation of the diffusion buffer phenomenon
A. Yu. Kolesov, N. Kh. Rozov
2020
Three-dimensional nonlinear evolutionary pseudoparabolic equations in mathematical physics. II
M. O. Korpusov, A. G. Sveshnikov
2041
Increasing the rate of convergence of bilinear finite-element realizations of iterative methods by splitting boundary conditions for Stokes-type systems for large values of a singular parameter
B. V. Pal'tsev, I. I. Chechel'
2049
The investigation of charged topological soliton stability in the system of two interacting scalar fields
V. A. Gani, N. B. Konyukhova, S. V. Kurochkin, V. A. Lenskii
2069
A hydroelastic stationary problem on the tsunami waves generation
R. González-González, S. Sekerzh-Zenkovich
2084
Application of cellular automata to modeling the motion of a group of people
G. G. Malinetskii, M. E. Stepantsov
2094
The combinatorial substantiation of learning algorithms
K. V. Vorontsov
2099
Correction: “A method for solving a nonlinear nonself-adjoint spectral problem for some systems of linear ordinary differential equations”
A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno
2112
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020